Victor J. W. Guo

List of publications from the DBLP Bibliography Server - FAQ
Coauthor Index - Ask others: ACM DL/Guide - CiteSeer - CSB - Google - MSN - Yahoo

12EEVictor J. W. Guo, Jiang Zeng: Multiple extensions of a finite Euler's pentagonal number theorem and the Lucas formulas. Discrete Mathematics 308(18): 4069-4078 (2008)
11EEVictor J. W. Guo: Bijective proofs of Gould's and Rothe's identities. Discrete Mathematics 308(9): 1756-1759 (2008)
10EEVictor J. W. Guo: A new proof of a theorem of Mansour and Sun. Eur. J. Comb. 29(7): 1582-1584 (2008)
9EEVictor J. W. Guo, Jiang Zeng: The number of convex polyominoes and the generating function of Jacobi polynomials. Discrete Applied Mathematics 154(3): 587-593 (2006)
8EEVictor J. W. Guo, Jiang Zeng: Some arithmetic properties of the q-Euler numbers and q-Salié numbers. Eur. J. Comb. 27(6): 884-895 (2006)
7EEVictor J. W. Guo, Jiang Zeng: The Eulerian distribution on involutions is indeed unimodal. J. Comb. Theory, Ser. A 113(6): 1061-1071 (2006)
6EEVictor J. W. Guo, Martin Rubey, Jiang Zeng: Combinatorial interpretations of the q-Faulhaber and q-Salié coefficients. J. Comb. Theory, Ser. A 113(7): 1501-1515 (2006)
5EEVictor J. W. Guo: Elementary proofs of some q-identities of Jackson and Andrews-Jain. Discrete Mathematics 295(1-3): 63-74 (2005)
4EEVictor J. W. Guo, Jiang Zeng: A short proof of the q-Dixon identity. Discrete Mathematics 296(2-3): 259-261 (2005)
3EEVictor J. W. Guo, Jiang Zeng: A Combinatorial Proof of a Symmetric q-Pfaff-Saalschütz Identity. Electr. J. Comb. 12: (2005)
2EEVictor J. W. Guo: A simple proof of Dixon's identity. Discrete Mathematics 268(1-3): 309-310 (2003)
1EEVictor J. W. Guo: The q-Binomial Theorem and two Symmetric q-Identities. Electr. J. Comb. 10: (2003)

Coauthor Index

1Martin Rubey [6]
2Jiang Zeng [3] [4] [6] [7] [8] [9] [12]

Copyright © Sun May 17 03:24:02 2009 by Michael Ley (ley@uni-trier.de)